Alert archive / Nebraska / Frost Advisories in 2021
Frost Advisory 4, NWS Omaha, NE
NWS Omaha, NE issued this frost advisory at Oct 15, 2021, 3:13 AM CDT for 22 counties in Nebraska; 8 counties in Iowa. It took effect at Oct 16, 2021, 2:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2021, 3:13 AM CDT (08:13 UTC)
- In effect from
- Oct 16, 2021, 2:00 AM CDT
- Expired
- Oct 16, 2021, 9:33 AM CDT
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
All 30 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 17 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2137 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929 WWUS73 KOAX 150813 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 313 AM CDT Fri Oct 15 2021 NEZ015-018-030>033-042-043-151615- /O.NEW.KOAX.FZ.W.0006.211016T0700Z-211016T1500Z/ Thurston-Wayne-Boone-Madison-Stanton-Cuming-Platte-Colfax- Including the cities of Pender, Macy, Walthill, Winnebago, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 313 AM CDT Fri Oct 15 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Thurston, Wayne, Boone, Madison, Stanton, Cuming, Platte and Colfax Counties. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ043-055-056-NEZ011-012-016-017-034-044-045-050-065-078-088- 151615- /O.NEW.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ Monona-Harrison-Shelby-Knox-Cedar-Antelope-Pierce-Burt-Dodge- Washington-Butler-Seward-Saline-Jefferson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Neligh, Elgin, Pierce, Plainview, Osmond, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Seward, Milford, Crete, Wilber, and Fairbury 313 AM CDT Fri Oct 15 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
6 follow-up statements
586 WWUS73 KOAX 151555 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1055 AM CDT Fri Oct 15 2021 NEZ015-018-030>033-042-043-160000- /O.CON.KOAX.FZ.W.0006.211016T0700Z-211016T1500Z/ Thurston-Wayne-Boone-Madison-Stanton-Cuming-Platte-Colfax- Including the cities of Pender, Macy, Walthill, Winnebago, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 1055 AM CDT Fri Oct 15 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Colfax, Platte, Stanton, Cuming, Boone, Madison, Wayne and Thurston Counties. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ043-055-056-NEZ011-012-016-017-034-044-045-050-065-078-088- 160000- /O.CON.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ Monona-Harrison-Shelby-Knox-Cedar-Antelope-Pierce-Burt-Dodge- Washington-Butler-Seward-Saline-Jefferson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Neligh, Elgin, Pierce, Plainview, Osmond, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Seward, Milford, Crete, Wilber, and Fairbury 1055 AM CDT Fri Oct 15 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
062 WWUS73 KOAX 152002 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 302 PM CDT Fri Oct 15 2021 NEZ015-018-030>033-042-043-160600- /O.CON.KOAX.FZ.W.0006.211016T0700Z-211016T1500Z/ Thurston-Wayne-Boone-Madison-Stanton-Cuming-Platte-Colfax- Including the cities of Pender, Macy, Walthill, Winnebago, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 302 PM CDT Fri Oct 15 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Colfax, Platte, Stanton, Cuming, Boone, Madison, Wayne and Thurston Counties. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ043-055-056-NEZ011-012-016-017-034-044-045-050-065-078-088- 160600- /O.CON.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ Monona-Harrison-Shelby-Knox-Cedar-Antelope-Pierce-Burt-Dodge- Washington-Butler-Seward-Saline-Jefferson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Neligh, Elgin, Pierce, Plainview, Osmond, Tekamah, Oakland, Lyons, Decatur, Fremont, Blair, David City, Seward, Milford, Crete, Wilber, and Fairbury 302 PM CDT Fri Oct 15 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
137 WWUS73 KOAX 160102 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 802 PM CDT Fri Oct 15 2021 IAZ043-NEZ016-017-034-161015- /O.UPG.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ /O.EXA.KOAX.FZ.W.0006.211016T0700Z-211016T1500Z/ Monona-Antelope-Pierce-Burt- Including the cities of Onawa, Mapleton, Neligh, Elgin, Pierce, Plainview, Osmond, Tekamah, Oakland, Lyons, and Decatur 802 PM CDT Fri Oct 15 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...In Nebraska, Antelope, Pierce and Burt Counties. In Iowa, Monona County. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ015-018-030>033-042-043-161015- /O.CON.KOAX.FZ.W.0006.211016T0700Z-211016T1500Z/ Thurston-Wayne-Boone-Madison-Stanton-Cuming-Platte-Colfax- Including the cities of Pender, Macy, Walthill, Winnebago, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Columbus, and Schuyler 802 PM CDT Fri Oct 15 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Colfax, Platte, Stanton, Cuming, Boone, Madison, Wayne and Thurston Counties. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ069-080-091-NEZ051-066-089-161015- /O.EXA.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ Pottawattamie-Montgomery-Page-Saunders-Lancaster-Gage- Including the cities of Council Bluffs, Red Oak, Clarinda, Shenandoah, Wahoo, Ashland, Yutan, Lincoln, and Beatrice 802 PM CDT Fri Oct 15 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In Nebraska, Saunders, Lancaster and Gage Counties. In Iowa, Pottawattamie, Montgomery and Page Counties. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ IAZ055-056-NEZ011-012-044-045-050-065-078-088-161015- /O.CON.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ Harrison-Shelby-Knox-Cedar-Dodge-Washington-Butler-Seward-Saline- Jefferson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Fremont, Blair, David City, Seward, Milford, Crete, Wilber, and Fairbury 802 PM CDT Fri Oct 15 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
095 WWUS73 KOAX 160133 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 833 PM CDT Fri Oct 15 2021 IAZ043-NEZ015>018-030>034-042-043-161000- /O.CON.KOAX.FZ.W.0006.211016T0700Z-211016T1500Z/ Monona-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax- Including the cities of Onawa, Mapleton, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, and Schuyler 833 PM CDT Fri Oct 15 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Colfax, Platte, Stanton, Cuming, Boone, Madison, Wayne and Thurston Counties. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ079-090-NEZ052-053-067-068-090>093-161000- /O.EXA.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ Mills-Fremont-Douglas-Sarpy-Cass-Otoe-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Glenwood, Sidney, Hamburg, Tabor, Farragut, Omaha, Bellevue, Papillion, La Vista, Plattsmouth, Nebraska City, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 833 PM CDT Fri Oct 15 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...In Nebraska, Douglas, Sarpy, Cass, Otoe, Johnson, Nemaha, Pawnee and Richardson Counties. In Iowa, Mills and Fremont Counties. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ IAZ055-056-069-080-091-NEZ011-012-044-045-050-051-065-066-078-088- 089-161000- /O.CON.KOAX.FR.Y.0004.211016T0700Z-211016T1500Z/ Harrison-Shelby-Pottawattamie-Montgomery-Page-Knox-Cedar-Dodge- Washington-Butler-Saunders-Seward-Lancaster-Saline-Jefferson-Gage- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Red Oak, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Seward, Milford, Lincoln, Crete, Wilber, Fairbury, and Beatrice 833 PM CDT Fri Oct 15 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM CDT SATURDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...From 2 AM to 10 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
264 WWUS73 KOAX 160803 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 303 AM CDT Sat Oct 16 2021 IAZ043-NEZ015>018-030>034-042-043-161500- /O.CON.KOAX.FZ.W.0006.000000T0000Z-211016T1500Z/ Monona-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax- Including the cities of Onawa, Mapleton, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, and Schuyler 303 AM CDT Sat Oct 16 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Colfax, Platte, Stanton, Cuming, Boone, Madison, Wayne and Thurston Counties. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ IAZ055-056-069-079-080-090-091-NEZ011-012-044-045-050>053-065>068- 078-088>093-161500- /O.CON.KOAX.FR.Y.0004.000000T0000Z-211016T1500Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Knox- Cedar-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 303 AM CDT Sat Oct 16 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of east central, northeast and southeast Nebraska and southwest and west central Iowa. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
732 WWUS73 KOAX 161433 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 933 AM CDT Sat Oct 16 2021 IAZ043-NEZ015>018-030>034-042-043-161545- /O.CAN.KOAX.FZ.W.0006.000000T0000Z-211016T1500Z/ Monona-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax- Including the cities of Onawa, Mapleton, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, and Schuyler 933 AM CDT Sat Oct 16 2021 ...FREEZE WARNING IS CANCELLED... Temperatures will continue to warm the rest of the morning. Some patchy frost could occur tonight, mainly in low lying areas. $$ IAZ055-056-069-079-080-090-091-NEZ011-012-044-045-050>053-065>068- 078-088>093-161545- /O.CAN.KOAX.FR.Y.0004.000000T0000Z-211016T1500Z/ Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Knox- Cedar-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee- Richardson- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 933 AM CDT Sat Oct 16 2021 ...FROST ADVISORY IS CANCELLED... Temperatures will continue to warm the rest of the morning. Some patchy frost could occur tonight, mainly in low lying areas. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this frost advisory went out at Oct 15, 3:11 AM CDT, 2 minutes earlier.
Area forecast discussion, Oct 15, 3:11 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
311 AM CDT Fri Oct 15 2021
...Updated Forecast Discussion Today through Thursday...
.DISCUSSION...
Issued at 311 AM CDT Fri Oct 15 2021
Forecast Summary:
Areas of frost are likely tonight over most of our forecast area as
skies clear and winds decrease. Then we're looking at a warming
trend into early next week as temperatures exceed 70 Sunday into
Monday before a cold front slides into the region. A small chance
for rain showers will accompany that front, with cooler temperatures
to follow.
Today through Monday:
Rain showers associated with weak mid level impulse occurred
overnight, but should be moving east of southwest Iowa by sunrise.
Clearing skies and gusty northwest winds follow for today, but cool
and dry (dew points in the lower 30s) advection will keep
temperatures near 60 for highs this afternoon.
Skies should remain clear overnight, along with decreasing winds,
allowing for a decent radiational cooling regime. Temperatures
dropping toward dew point temps in the lower and middle 30s suggest
frost formation is likely over much of our area. And some favored
spots in northeast Nebraska will likely have freezing temps. There
is some indication westerly winds may not die off entirely, which
may keep frost more patchy, but given plant susceptibility in mid
October, feel frost advisory is warranted for much of our area north
and west of Omaha and Lincoln.
Temperatures begin to rebound Saturday afternoon as mid level
heights begin to rise ahead of deepening trough moving onto the West
Coast. Southwest then southerly surface winds, along with minimal
cloud cover, will continue warming trend right into Monday.
Tuesday through Thursday:
Longer range models seem to be in decent agreement in showing West
Coast trough cutting off then progressing through the Rockies toward
the Nebraska Panhandle by Tuesday afternoon. Some small timing
differences will need to be worked out, but the overall trend in the
forecast is the similar.
Surface cyclogenesis in the High Plains ahead of upper low should
induce baroclinic zone into eastern Nebraska and Iowa on Tuesday. We
may see one more day in the 70s Tuesday before low slides through
and cool advection takes over. Otherwise dynamics are not strong
with this system, so mainly rain showers are expected as it passes
by Tuesday afternoon and night. And current indications suggest much
of the precipitation will remain north of our area. Then
temperatures settle back toward 60 for Wednesday and Thursday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1125 PM CDT Thu Oct 14 2021
Scattered showers across the area are slowly sinking southeast.
They've cleared KOFK, but chances will be picking up at KOMA and
KLNK. Expect vicinity showers through about 10Z at those sites.
Cigs will remain VFR and will be lifting after 10Z becoming clear
by mid-day Friday. Winds will become quick on Friday afternoon out
of the northwest with gusts from 20-25knots.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Frost Advisory from 2 AM to 10 AM CDT Saturday for NEZ011-012-
016-017-034-044-045-050-065-078-088.
Freeze Warning from 2 AM to 10 AM CDT Saturday for NEZ015-018-
030>033-042-043.
IA...Frost Advisory from 2 AM to 10 AM CDT Saturday for IAZ043-055-
056.
&&
DISCUSSION...Dergan
AVIATION...NicolaisenHazardous weather outlook, Oct 14, 8:36 PM CDT, 6 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 836 PM CDT Thu Oct 14 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151545- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 836 PM CDT Thu Oct 14 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Friday No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday night through Thursday Near freezing temperatures are forecast Friday night and Saturday morning with widespread frost possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected.
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:13 AM CDT | Freeze Warning | OAX | Antelope, Boone, Burt, Colfax, Cuming, Madison and 5 more | 30 hr |
Nearby
Frost Advisories in Nebraska, 2021Frost Advisories in Iowa, 2021Every frost advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.